# SDR UIEA2012091300419

- Difficulty date: September 12, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 68,947 hours, 20,919 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Delaminated
- Location: Rt Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT REAR NOSE DOOR SHOWS SIGNS OF DELAMINATION.  REPAIRED IAW EO 6752A007 PART 1.
